# SDR HEEA064770

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3441 · Inertial Guidance System
- Part: Rnav
- Part number: 066401018
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOCELL CAUSES DISPLAY TO FLICKER.  PERFORMED PRELIMINARY INSPECTION.  FOUND DISPLAY TO BE BAD, REPAIRED, ALIGNED CONVERTER CARD, FOUND UNIT IS NOT TRANSMITTING O.B.I. DATA TO KTS-143.   FOUND O.B.I. SYNC. LINE BAD.
